# SDR AALA20002046

- Difficulty date: December 7, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- System (JASC): 3200 · Landing Gear System
- Part: Seal
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1197 - EN ROUTE ORD-PHX, SHORTLY AFTER TAKEOFF UNABLE TO RETRACT NLG.  RETURNED ORD AND LANDED WITHOUT INCIDENT.  REPLACED NOSE SLIDING MEMBER SEALS ON NLG STRUT.  SERVICED NLG.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
